# SDR 2008UALA01961

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1400 S25L TO 26L.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
